# SDR A6WA201040930

- Difficulty date: December 12, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 17,384 hours, 16,811 cycles
- Engine: Ge CF34*
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD GROUND SPOILER INBD LOWER SKIN HAS MULTIPLE SMALL DENTS.  REPAIR IAW REO 601R-57-71-241.
